# SDR 111007N541CS

- Difficulty date: November 10, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N541CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605521
- Aircraft time: 3,085 hours, 2,219 cycles
- Engine: Pwa PW545A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 99124894
- Part serial: 655
- Condition: Failed
- Location: Anti Skid
- Part time: 3,085 hours, 2,219 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AFTER LANDING LT BRAKE LOCKED UP AND THE LT TIRE BLEW.  APPROXIMATLY 500 FEET LATOR THE RT BRAKE LOCKED UP WITH THE SAME RESULTS, A BLOWN RIGHT TIRE.  AIRCRAFT SKIDDED TO A STOP.  CREW EXTINGUISHED TIRE FIRES.  BOTH WHEELS AND BRAKES GROUND DOWN.  AIRCRAFT CURRENTLY IN MAINTENANCE, WILL FOLLOW-UP WITH FINAL REPAIR.
